Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Diagnosed with trichomoniasis. On metrondazole. Lumps in the vagina. Could this be due to PH imbalance?

I have recently been diagnosed with trichomoniasis , I have taken the four pills and now im on metrondazole 500mg for 7 days the treat possible BV. I have flesh colored pin sized lumps on the inner lips of my vagina . The doctor told we it was because of my ph balance was off. I was wondering could this be something else?
Asked On : Mon, 5 Nov 2012
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor